# SDR ASAA9780054

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49643
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHTS FROM THE CLASS DIVIDER TO ROW WERE FOUND INOPERATIVE. REPLACED SPLICE AT THE CLASS DIVIDER AND LIGHTS OPERATED NORMALLY.  (M)
